# SDR CA960320503

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stiff
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CRUISE FLIGHT, RIGHT HAND THROTTLE BECAME PROGRESSIVELY STIFF. FINALLY THROTTLE SEIZED AND ENGINE SHUT-DOWN. AIRCRAFT LANDED ON SINGLE ENGINE. MAINTENANCE INVESTIGATION REVEALED WATER LINE AT R H AFT LAVATORY WAS SPLIT ALLOWING WATER TO DROP ON TO RIGHT HAND THRUST REVERSER. HEAT APPLIED TO SECTOR, ICE MELTED. SPLIT LINE REPAIRED AND RIGHT ENGINE THROTTLE AND THRUST REVERSER OPERATIONALLY CHECKED, SYSTEM OKAY.
